I have heard that getting hyaluronidase to dissolve juvederm in your lips will make you swell even more than the Juvederm procedure itself. What is your experience with the amount of swelling you have seen when hyaluronidase is injected in lips?
How bad is swelling from Hyaluronidase?
Doctor Answers 5
Hyaluronidase in Lips
Sorry to hear that you are not satisfied with your results.
Juvederm can be dissolved with the use of Hyaluronidase. Hyaluronidase is a soluble protein-based enzyme solution that breaks down and helps the body reabsorb hyaluronic acid filler that was injected into your lips. It's fast and effective, you should see reduction in the lips within 24-48 hour, without any significant post-treatment swelling. It is important to choose the right cosmetic surgeon who is dedicated to the Facial Plastic Specialty in order to achieve the top results.
Hidef Hyaluronidase injections for botched injections
I use a Hidef technique for Hyaluronidase that doesn't result in much swelling. Patients see results rather quickly, even in hours.
Swelling from Hyaluronidase
Thank you so much for your question. In my experience, hyaluronidase causes minimal swelling after injection. Immediately, you can feel the filler begin to soften and smooth and become more moldable. If your injector uses just a tiny amount of hyaluronidase, the filler won't completely dissolve and will slowly begin to look more pleasing. Effects can be seen right away with hyaluronidase and the enzyme will continue to work over the next 24 hours or so. Contact your favorite plastic surgeon's office and tell your injector your concerns. I truly have never seen much swelling with hyaluronidase, and I think you will be happy as your injector tweaks your filler. Wishing you so much bliss you your journey!
You might also like...
Hyaluronidase for juvederm removal
In my experience, hyaluronidase causes minimal swelling and discomfort when injected. Make sure to seek a highly trained and experienced injector such as a dermatologist.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.